SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

2nd steroid between L4-L5, enlarged abdomen and lower back and only 124lbs..

Started by 1168935343@facebook on 04/17/2015 4:41pm

I did not realize what was going on until I read some feedback on this site. I have always be active since my teens and after this last year my sciatic has been really stopping me from doing many active things so I had my second epidural on March 24,2015 and now my whole body has changed. I am in disbelief and confused. My doctor's said "oh no you wont gain weight" and here I am wondering what the heck happened and what can possibly do about it. Its scary because up until two days ago my sciatic felt a lot better but now I can feel the little "twinges" and I don't want to go through more deformation and make my outlook on pain, physical appearance and overall quality of health worse. Input would be greatly appreciated as if the pain comes back like before I am thinking surgery(which I WILL also research and get the appropriate medical advice - Help!! :) I never new just getting older would cause these type of ailments(could be genetics I realize)...they are painful and need attention, nonetheless..could use some words of wisdom, than you!

Do you find this discussion helpful?

1 Response


Hi its only me...At the the end I meant thank you...did not know how to fix script.